| Model Number |
D020 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was suspected to be exhibiting premature battery depletion.Differing remaining longevity estimates had been displayed by the device over the prior year.Remote monitoring was disabled.Analysis of stored device data was unable to be completed due to limited available data.Device replacement was recommended.Subsequently, this icd was explanted and replaced.No additional adverse patient effects were reported.This icd has not returned for analysis.